# SDR MASA200700088

- Difficulty date: February 10, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 23,934 hours, 23,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 566
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,199 hours, 13,527 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7044 COS - CREW HAD A GEAR SHUDDER ONCE THE A/C ARRIVED IN DEN.  MX REMOVED AND REPLACED SELECTOR VALVE & RELAYS.
